# SDR AUS20020491

- Difficulty date: February 7, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 42011
- Condition: Failed
- Location: Hydraulic
- Part time: 3,306 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) HYDRAULIC PUMP FAILED.
